# SDR 96ZZZX971

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25EC
- Make and model: Lear 25
- Aircraft serial: 026
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right Engine
- Stage of operation: TO
- Nature of condition: R, C
- Precautionary procedure: C, D

## Discrepancy

FLT 1 - AIRCRAFT EXPERIENCED A LOSS OF POWER IN RIGHT ENGINE ON TAKEOFF ROLL FROM FRG.  TAKEOFF ABORTED AND AIRCRAFT RETURNED TO MAINTENANCE HANGAR.  VISUALLY INSPECTED NR 2 ENGINE.  EVIDENCE FOUND OF BIRD STRIKE AND INGESTION.  VISUAL DAMAGE TO COMPRESSOR FIRST STAGE.  ENGINE TO BE REMOVED FOR REPAIR.
